Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Simple algebras with purely inseparable splitting fields of exponent $ 1$


Author: G. Hochschild
Journal: Trans. Amer. Math. Soc. 79 (1955), 477-489
MSC: Primary 17.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0070961-9
MathSciNet review: 0070961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Hochschild, Double vector spaces over division rings, Amer. J. Math. vol. 71 (1949) pp. 443-460. MR 0029889 (10:676a)
  • [2] -, Cohomology of restricted Lie algebras, Amer. J. Math. vol. 76 (1954) pp. 555-580. MR 0063361 (16:109a)
  • [3] N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 206-224. MR 1501922
  • [4] -, Galois theory of purely inseparable fields of exponent $ 1$, Amer. J. Math. vol. 66 (1944) pp. 645-648. MR 0011079 (6:115c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0070961-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society